# SDR AUS20010779

- Difficulty date: July 23, 2001
- Submitted: August 7, 2001
- Operation: General aviation
- Make and model: Cessna 185
- Engine: Cont IO520D
- Propeller: Mcauly D2A34C58
- System (JASC): 5512 · Horizontal Stabilizer, Plate/Skin
- Part: Structure
- Part number: 07326133781
- Condition: Damaged
- Location: Horizontal Stab
- Component: Horizontal Stab, Cessna, 185
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(AUS) HORIZONTAL STABILISER TIP DAMAGED.
